# SDR 99FDEA00299

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inop
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-184 - 1ST ATTEMPT TO LWR MLG RECEIVED LEFT AND NOSE UNSAFE IND, 2ND ATTEMPT ALL 3 MLG IND DOWN AND LOCKED.  REMOVED AND REPLACED NOSE GEAR, LMG DOWN LOCK SENSOR,32-61-91, POSITION SWITCH PER MM 32-61-71.
